# SDR UIEA2021041200879

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,828 hours, 19,780 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 5040
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP INOP IN AUTO MODE( REMOVED AND REPLACED TRIM AIR MODULATING VALVE IAW B767 AMM 21-61-07. OPS CHECK GOOD AT THIS TIME.  )
